How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55495
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have a problem mainly when im on dialysis or after ive taken

Customer Question

I have a problem mainly when im on dialysis or after ive taken antibiotics eg amoxcillim and metronizadole. I smell!! This is very embarrasing. I have asked the nurses they say no but action speaks louder than words. I have tried many things. Its been around for years. It comes and goes. The most horriblist thing I cant smell it. Its driving me crazy. I am a clean woman. Even when I do wash its still there . I was wondering if I have something called TMAU?
CAN ANYONE HELP ME!!!!
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
how do you know there is a smell there?
Customer: replied 2 years ago.

I get a strong burning down below. Sometimes I smell something like gutter. Or someone might say make a comment very fishy round here. When its not there the nurses say perfect or its gone. I also become very wet. Im not in a relationship.

Expert:  Dr. Phil, MD replied 2 years ago.
Okay it sounds like you have BV or bacterial vaginosis.
This is an overgrowth of bacteria in the vaginal area.
it is not an infection or STD.
you need a pelvic exam
an oral med called metronidazole can fix it
Customer: replied 2 years ago.

All antibiotics give me thrush. Is there anything else I could use.

Expert:  Dr. Phil, MD replied 2 years ago.
yes, you can use metronidazole gel

Related Medical Questions